# SDR UALA2013053003753

- Difficulty date: May 29, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 41,897 hours, 17,093 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Deteriorated
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE SLIDE INFLATION HOSE PROTECTIVE FOAM DETERIORATED.  R & R SLIDE ASSY.
